This is the fourth month I have taken provera for 10 days to cause a period. My new doc (the RE) wanted me to take it this month so that I could redo some lab work and some testing. But provera has done weird things to my body. I've had a period that lasted a day, a period that started three days after starting the meds, and now my period is 7 days late. And no, I am not pregnant. I've taken several tests only to have a big fat negative sign stare back at me. Anyway, has anyone else had problems like this? My doc wants me to come in Friday to see him, and I am just curious what he may do now......thanks.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...